Note on Terminal-Pairability in Complete Grid Graphs


We affirmatively answer and generalize the question of Kubicka, Kubicki and Lehel (1999) concerning the path-pairability of high-dimensional complete grid graphs. As an intriguing by-product of our result we significantly improve the estimate of the necessary maximum degree in path-pairable graphs, a question originally raised and studied by Faudree, Gyárfás, and Lehel (1999).

Discrete Mathematics, Volume 340, Issue 5, May 2017, Pages 988-990

My research interests include Graph Theory, Computational Geometry, and Algorithms